Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 21, Issue 4 - Nov 2014
Volume 21, Issue 3 - Aug 2014
Volume 21, Issue 2 - May 2014
Volume 21, Issue 1 - Feb 2014
Selecting the target year
TWO CHARACTERIZATION THEOREMS FOR HALF LIGHTLIKE SUBMANIFOLDS OF AN INDEFINITE KENMOTSU MANIFOLD
Jin, Dae Ho ;
The Pure and Applied Mathematics, volume 21, issue 1, 2014, Pages 1~10
DOI : 10.7468/jksmeb.2014.21.1.1
In this paper, we study the curvature of locally symmetric or semi-symmetric half lightlike submanifolds M of an indefinite Kenmotsu manifold
, whose structure vector field is tangent to M. After that, we study the existence of the totally geodesic screen distribution of half lightlike submanifolds of indefinite Kenmotsu manifolds with parallel co-screen distribution subject to the conditions: (1) M is locally symmetric, or (2) the lightlike transversal connection is flat.
LIPSCHITZ AND ASYMPTOTIC STABILITY FOR PERTURBED NONLINEAR DIFFERENTIAL SYSTEMS
Goo, Yoon Hoe ;
The Pure and Applied Mathematics, volume 21, issue 1, 2014, Pages 11~21
DOI : 10.7468/jksmeb.2014.21.1.11
The present paper is concerned with the notions of Lipschitz and asymptotic stability for perturbed nonlinear differential system knowing the corresponding stability of nonlinear differential system. We investigate Lipschitz and asymtotic stability for perturbed nonlinear differential systems. The main tool used is integral inequalities of the Bihari-type, in special some consequences of an extension of Bihari's result to Pinto and Pachpatte, and all that sort of things.
TRIPLED FIXED POINT THEOREM FOR HYBRID PAIR OF MAPPINGS UNDER GENERALIZED NONLINEAR CONTRACTION
Deshpande, Bhavana ; Sharma, Sushil ; Handa, Amrish ;
The Pure and Applied Mathematics, volume 21, issue 1, 2014, Pages 23~38
DOI : 10.7468/jksmeb.2014.21.1.23
In this paper, we introduce the concept of w¡compatibility and weakly commutativity for hybrid pair of mappings
and establish a common tripled fixed point theorem under generalized nonlinear contraction. An example is also given to validate our result. We improve, extend and generalize various known results.
HALF LIGHTLIKE SUBMANIFOLDS OF A SEMI-RIEMANNIAN SPACE FORM WITH A SEMI-SYMMETRIC NON-METRIC CONNECTION
Jin, Dae Ho ;
The Pure and Applied Mathematics, volume 21, issue 1, 2014, Pages 39~50
DOI : 10.7468/jksmeb.2014.21.1.39
In this paper, we study screen quasi-conformal irrotational half lightlike submanifolds M of a semi-Riemannian space form
admitting a semi-symmetric non-metric connection, whose structure vector field
is tangent to M. The main result is a classification theorem for such Einstein half lightlike submanifolds of a Lorentzian space form admitting a semi-symmetric non-metric connection.
A NUMERICAL ALGORITHM FOR SINGULAR MULTI-POINT BVPS USING THE REPRODUCING KERNEL METHOD
Jia, Yuntao ; Lin, Yingzhen ;
The Pure and Applied Mathematics, volume 21, issue 1, 2014, Pages 51~60
DOI : 10.7468/jksmeb.2014.21.1.51
In this paper, we construct a complex reproducing kernel space for singular multi-point BVPs, and skillfully obtain reproducing kernel expressions. Then, we transform the problem into an equivalent operator equation, and give a numerical algorithm to provide the approximate solution. The uniform convergence of this algorithm is proved, and complexity analysis is done. Lastly, we show the validity and feasibility of the numerical algorithm by two numerical examples.
STIELTJES DERIVATIVE METHOD FOR INTEGRAL INEQUALITIES WITH IMPULSES
Kim, Young Jin ;
The Pure and Applied Mathematics, volume 21, issue 1, 2014, Pages 61~75
DOI : 10.7468/jksmeb.2014.21.1.61
The purpose of this paper is to obtain some integral inequalities with impulses by using the method of Stieltjes derivatives, and we use our results in the study of Lyapunov stability of solutions of a certain nonlinear impulsive integro-differential equation.
PRICING FORWARD-FUTURES SPREAD BASED ON COPULAS WITH STOCHASTIC SIMULATION
Pu, Yuqi ; Kim, Seki ;
The Pure and Applied Mathematics, volume 21, issue 1, 2014, Pages 77~93
DOI : 10.7468/jksmeb.2014.21.1.77
This paper focuses on computational contractual distinctions as an explanation for the spread between a forward contract and a similar futures contract which is derived and investigated. We evaluate this spread by constructing a time series model, which was established based on copula functions, and also show that the forward-futures spread is more significant for long maturity.